A propagation of quadratically hyponormal weighted shifts
Bull. Korean Math. Soc. 2000 Vol. 37, No. 2, 347-352
Yong bin Choi
Sungkyunkwan University
Abstract : In this note we answer to a question of Curto: Non-first two equal weights in the weighted shift force subnormality in the presence of quadratic hyponormality. Also it is shown that every hyponormal weighted shift with two equal weights cannot be polynomially hyponormal without being flat.
Keywords : quadratically hyponormal operators, polynomially hyponormal operators, weighted shifts, propagations
MSC numbers : 47B20, 47B37
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd